MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT ADULT-LF

MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAA0380A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hypoventilation (1916)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, there are "cracks in the circuit after being attached to a patient, following successful passing of safety check and patient induction.Anesthesia machine notifies of circuit leak and extreme reduction in ability to ventilate patient." per the facility, "circuit is immediately replaced.No major harm, however patients had reduced oxygenation due to extreme reduction in ability to ventilate." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description

Common Device Name
ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield 60093
MDR Report Key22912450
Report Number1417592-2025-00426
Device Sequence Number9047815
Product Code CAI
UDI-Device Identifier10195327478285
UDI-Public10195327478285
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJAA0380A
Device Lot Number25FBT875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown